# SDR CA040301001

- Difficulty date: February 19, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,379 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: W23X1A1G20
- Condition: Burned
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) CIRCUIT BREAKER SENT FOR EVALUATION.
